American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] J. D. Buckholtz. Isomorphism theorems for infinite order differential operators . Proc. Amer. Math. Soc. 40 (1973) 533-538. MR 0320820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] R. C. Brown and Allan M. Krall. Adjoints of multipoint-integral boundary value problems . Proc. Amer. Math. Soc. 37 (1973) 213-216. MR 0308856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. W. Moeller. Toeplitz operators and differential equations on a half-line . Proc. Amer. Math. Soc. 36 (1972) 531-534. MR 0315517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Harry Hochstadt. On semibounded differential operators . Proc. Amer. Math. Soc. 35 (1972) 298-300. MR 0308858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] W. D. Evans. On the length of gaps in the essential spectrum of a generalised Dirac operator . Proc. Amer. Math. Soc. 35 (1972) 137-146. MR 0306599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] L. W. Rollins. Criteria for discrete spectrum of singular selfadjoint differential operators . Proc. Amer. Math. Soc. 34 (1972) 195-200. MR 0291883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. Kovacic. An Eisenstein criterion for noncommutative polynomials . Proc. Amer. Math. Soc. 34 (1972) 25-29. MR 0292803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2